# SDR YENA2025031700261

- Difficulty date: March 13, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N4064J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10861
- Aircraft time: 9,866 hours, 1,475 cycles
- Engine: Iae PW1133GAJM
- Engine time: 9,866 hours, 1,475 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Part time: 9,866 hours, 1,475 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FLT#8602, SAL-JFK. (ETOPS) 'POSSIBLE BIRD STRIKE ( HEARD, SAW & FELT) RIGHT SIDE OF AIRCRAFT; BIRD STRIKE INSPECTION ACCOMPLISHED IAW AMM 05-51-14 REF L/P 4224097 (ACCOMPLISHED INSPECTION OF THE AIRCRAFT AFTER A BIRD STRIKE IAW AMM 05-51-14. NO DEFECTS NOTED ON AIRFRAME. REF L/P 4224091 ITEM 2 FOR INSP. OF THE ENGINE C/W AND REF L/P 4224091 ITEMS 1+2, 4224092 ITEMS 1+2, AND 4224093 ITEM 1 FOR FINDINGS DURING INSP. OF THE ENGINE.) PERFORMED ENGINE INGESTION INSP REF AMM 05-51-19 REF L/P 4224091, ITEM 2 (INSPECTION OF THE ENGINE AFTER A BIRSTRIKE ACCOMPLISHED IAW AMM 5-51-19. REF LP 4224091 ITEM 1 +2 / 4224092 ITEM 1 +2 / 4224093-1 FOR FINDINGS). REMOVED & REPLACED #2 ENG REF L/P 4224098, ITEM #1 (REMOVED & REPLACED # 2 ENG REF WO 1398618) A/C OK FOR CONT SVC.'
